Floquet operators with singular spectrum. I
Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 3, pp. 309-323.
@article{AIHPA_1989__50_3_309_0,
     author = {Howland, James S.},
     title = {Floquet operators with singular spectrum. {I}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {309--323},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {3},
     year = {1989},
     zbl = {0689.34022},
     mrnumber = {1017967},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1989__50_3_309_0/}
}
TY  - JOUR
AU  - Howland, James S.
TI  - Floquet operators with singular spectrum. I
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1989
DA  - 1989///
SP  - 309
EP  - 323
VL  - 50
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1989__50_3_309_0/
UR  - https://zbmath.org/?q=an%3A0689.34022
UR  - https://www.ams.org/mathscinet-getitem?mr=1017967
LA  - en
ID  - AIHPA_1989__50_3_309_0
ER  - 
Howland, James S. Floquet operators with singular spectrum. I. Annales de l'I.H.P. Physique théorique, Tome 50 (1989) no. 3, pp. 309-323. http://www.numdam.org/item/AIHPA_1989__50_3_309_0/

[1] J. Bellissard, Stability and Instability in Quantum Mechanics in Trends and Developments in the Eighties, ALBEVARIO and BLANCHARD Eds., World Scientific, Singapore, 1985. | MR 853743

[2] J. Bellissard, Stability and Chaotic Behavior of Quantum Rotors in Stochastic Processes in Classical and Quantum Systems, S. ALBEVARIO, G. CASATI and D. MERLINI Eds., Lec. Notes in Phys., Vol. 262, 1986, pp. 24-38, Springer-Verlag, New York. | MR 870160

[3] M. Combescure, The Quantum Stability Problem for Time-Periodic Perturbations of the Harmonic Oscillator, Ann. Inst. H. Poincaré, vol. 47, 1987, pp. 63-84; 451-4. | Numdam | MR 912757 | Zbl 0628.70017

[4] T. Kato, Wave Operators and Similarity for Sone Non-Self-Adjoint Operators, Math. Ann., Vol. 162, 1966, pp. 258-279. | MR 190801 | Zbl 0139.31203

[5] T. Kato, Perturbation Theory for Linear Operators, 1st edition, Springer-Verlag, New York, 1966. | MR 203473 | Zbl 0148.12601

[6] G. Hagadorn, M. Loss and J. Slawny, Non-Stochasticity of Time-Dependent Quadratic Hamiltonians and the Spectra of Transformations, J. Phys. A., Vol. 19, 1986, pp. 521-531. | MR 833433 | Zbl 0601.70013

[7] J.S. Howland, Scattering Theory for Hamiltonians Periodic in Time, Indiana J. Math., Vol. 28, 1979, pp. 471-494. | MR 529679 | Zbl 0444.47010

[8] J.S. Howland, Perturbation Theory of Dense Point Spectrum. J. Func. Anal., Vol. 74, 1987, pp. 52-80. | MR 901230 | Zbl 0646.47011

[9] J.S. Howland, Random Perturbation Theory and Quantum Chaos in Differential Equations and Mathematical Physics, pp. 197-204, I.W. Knowles and Y. Saito Eds., Lec. Notes in Math., Vol. 1285, Springer-Verlag, New York, 1987. | MR 921269 | Zbl 0623.34060

[10] J.S. Howland, A Localization Theorem for One-Dimensional Schroedinger Operators (to appear).

[11] M. Samuels, R. Fleckinger, L. Touzillier and J. Bellissard, The Rise of Chaotic Behavior in Quantum Systems and Spectral Transition, Europhys. Lett., Vol. 1, 1986, pp. 203-208.

[12] B. Simon and T. Wolff, Singular Continuous Spectrum Under Rank Are Perturbations and Localization for Random Hamiltonians, Comm. Pure Appl. Math., Vol. 39, 1986, pp. 75-90. | MR 820340 | Zbl 0609.47001

[13] K. Yajima, Scattering Theory for Schroedinger Equation with Potential Periodic in Time, J. Math Soc. Japan, vol. 29, 1977, pp. 729-743. | MR 470525 | Zbl 0356.47010

[14] J. Avron, R. Seiler and L.G. Yaffe, Adiabatic Theorems and Applications to the Quantum Hall Effect, Comm. Math. Phys., Vol. 110, 1987, pp. 33-49. | MR 885569 | Zbl 0626.58033